# SDR DALA2023120610001

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 96,789 hours, 25,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 4L DOOR WILL NOT ARM. CORRECTIVE ACTION: LANYARD INTERFERING WITH GIRT BAR. STOWED LANYARD. NOW CHECKS GOOD. (4994876)
